| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).The product will not be returned to zimmer biomet for investigation as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2019-00751, 0002648920 - 2021-00307, 0002648920 -2021-00308.Previously incorrectly reported under mfr 0001822565 -2019 04478.
Event or Problem Description
It was reported that patient is experiencing aches and pains, loss of balance, difficulty walking, chronic fatigue, stomach upset, reflux, erratic blood pressure, spasmodic confusion, headaches, and heart thumping approximately 5 or 6 months post right hip bipolar arthroplasty.No revision surgery has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Medical records were received and reviewed by an hcp noting that the patient started to lose the sense of balance and was getting various aches and pains.Walking was getting more and more difficult and painful.Dhr was reviewed and no discrepancies were found.Additional information does not change the outcome of the previous investigation.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.